Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Discrete symmetry, toral symmetry and the Euler characteristic of manifolds


Author: Ştefan Papadima
Journal: Proc. Amer. Math. Soc. 103 (1988), 612-614
MSC: Primary 57S17; Secondary 57S15
MathSciNet review: 943092
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a closed manifold $ M$ and establish various connections between its Euler characteristic and certain numerical invariants defined so as to measure the abundance of free discrete (respectively rationally free toral) group actions supported by $ M$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S17, 57S15

Retrieve articles in all journals with MSC: 57S17, 57S15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0943092-8
Keywords: Euler characteristic, free (rationally free) action
Article copyright: © Copyright 1988 American Mathematical Society